# SDR CA111101004

- Difficulty date: October 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 17,170 hours
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7178121
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 19,544 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT AN HOUR INTO THE FLIGHT, THE CREW RECEIVED A HYD 2 LOW CAUTION MESSAGE. THE NR 2 HYD SYS QTY WAS READING ZERO.  THE FLIGHT RETURNED TO THE DEPARTURE AIRPORT SAFELY.  INVESTIGATION FOUND A CHAFED HYD LINE IN THE CARGO COMPARTMENT AREA.  THE LINE WAS CHAFING AGAINST A BROKEN CLAMP ON AN ADJACENT LINE. THE CHAFED LINE WAS REPLACED AS WELL AS THE BROKEN CLAMP AND THE ACFT WAS RETURNED TO SERVICE.  HYDRAULIC LINE, PN AE717812-1 (IPC 29-17-06, FIG 1C-128). CLAMP, PN BBDREF001927143 (IPC 29-17-06, FIG 4A-480). ACFT TSN 19544, CSN 9848.
